| Model Number |
AA63141002 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device required replacement due to deflation and infection.There were no issues with the inflation test before placement of the device.After three days indwelling, the device fell off and the balloon deflated.A leak was found at the tip side of the balloon.It was noted the patient had a possible infection.No other adverse patient effects were reported.